# SDR DALA2014123006849

- Difficulty date: December 28, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 822-829
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR PLUG OF RT SEAT TRACK X -22, BS 822 - 829.  REPAIR REPLACED IAW SRM 51-30-01 AND 53-05, FIG 4A.
